Show ratings & reviews for

3.7 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

16 People found this comment helpful

I've been on this prescription for about a week and a half now. Switched over from bupropion sr. & effexor at the same time. Coming off effexor and surprising not 1 side effect. effexor was decreasing my libido and not sure if coming off effexor or going on aplenzin (or both) but my libido is coming back and the depression has lifted for the most part. Hoping that it only gets better ~ Surprised...

Most voted negative review

11 People found this comment helpful

Do NOT take this poison! It is a high-grade amphetamine. Don't let any doctor lie to you about it. I took it 5 years and have been off it 3 years, taken off this poison by a nonAmerican doctor who doesn't buy into the "give-a-pill" theory of medicine. Wellbutrin has changed my brain permanently. I was never angry before. Now I live every day very angry. My life is hell filled with anger. This medi...

Shared reviews and ratings

Speechless | 55-64 | On medication for 1 to 6 months | Patient
1/20/2020
Condition: Depression
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I was switched from Wellbutrin to Aplenzin 522mg per day. I noticed some disturbing side effects in a two week period. I don't feel dizzy, I feel off balance and have to hold on to things to keep my balance. I also started having severe nausea that Zofran and Phenergan didn't even start to help me. My worst symptom has been an irregularity in my speech pattern. I hesitate and pause between my words. I know what I want to say it is just very difficult to get the words out. Nausea is a little better during the day but all my symptoms get worse in the evening and night. Has anyone else had difficulties with speech while on this medicine? The speech difficulties have been going on for almost 4 weeks. The other symptoms have been gradually getting worse over the past month and a half. I am seeing a Neurologist and he doesn't know why I am having such terrible speech difficulties. I would really like to know if anyone else has had these symptoms?

Report this postFill 3Created with Sketch.
mamataz | 55-64 | On medication for 6 months to less than 1 year | Patient
5/12/2019
Condition: Major Depressive Disorder
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

As I titrated up, I got very serious side effects, increased anxiety, agitation and tremors. Increased depression and suicidal effect. Be very careful of this drug and check drug interactions.

Report this postFill 3Created with Sketch.
aajaa | 55-64 | Female | On medication for 6 months to less than 1 year | Patient
2/27/2019
Condition: Bipolar Depression
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I've been taking this drug for 6 months. After the ramp-up to 522mg, I became slightly manic and agitated. Reduced dosage to 348, and it's working great. I'm having some sleep problems, but that could be attributed to other things. The only way I can afford this is by my doc providing samples. I have more energy and focus than I've had in years.

Report this postFill 3Created with Sketch.
Heather | 25-34 | On medication for 1 to 6 months | Patient
12/11/2015
Condition: Depression
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

I've been slowing increasing dose of Aplenzin over last 3 months to 522mg. I just read a review about severe acne as possible side effect

Report this postFill 3Created with Sketch.
JonathanT | 45-54 | Male | On medication for 2 to less than 5 years | Patient
6/18/2015
Condition: Depression
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I had been on 450 mg Wellbutrin daily for years with so-so results. My doc gave me a 30 day supply of 522 mg Aplenzin to try and it was as if someone turned the lights on. After only ONE day I noticed an immediate feeling of well-being that was bordering on euphoria without having to worry about the crash & burn. Although I am unable to take a daytime nap, I have no trouble sleeping at night. I am worried about the price - when I started it cost $1500/month and now it is almost $3000/month... this seems very high, but then again, nothing has ever worked as well as Aplenzin. I am afraid that my insurance company will decide that it is not worth the cost to have one of their patients feeling so good. While my sex drive is hampered a bit (but I also have low-T) and I may have put on a few extra pounds, I hardly consider those side effects troublesome enough to stop the Aplenzin. This is truly a miracle drug.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More